# SDR AU980394

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L3256836A
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE TUNNEL MEASUREMENTS OUT OF LIMITS.
